# SDR DHL2005740519

- Difficulty date: March 29, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 720C STR 28 LT AND STR 28 RT FOUND AFTER REMOVING SEALANT (CORROSION) TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  REMOVED LOWER SECTION OF FRAME BS 720C BETWEEN STR 28L TO 28R IAW B727 SRM 51-40-3 FIG 1.  EVALUATED LOWER SKIN SECTION OK, NO DAMAGE.  NOTED IAW B727 SRM 53-30-1 FIG 1 OF DETAIL 2.  FABRICATED FRAME REPAIR FROM P/N BAC 1505-100246, PO 449326 DIM 9.75 X 2 X 1.125 INCH AND FORMED.  SECTION P/N 7075 T6 .063 PO 900489, DIM 5.875 X 1 X 1 INCH IAW B727 SRM 51-40-3 FIG 1 AND 53-1-2 FIG 3, TREATED AND PRIMED FRAME, FORMED SECTION AND AREA IAW B727 SRM 51-10-2, INSTALLED FRAME AND FORMED SECTION IAW B727 SRM 51-40-3 FIG 1.
